# SDR 2002UALA01560

- Difficulty date: October 11, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 39,948 hours, 14,742 cycles
- Engine: Pwa PW2037
- Engine time: 12,351 hours, 7,491 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 1B6322002
- Part serial: DKLBAM2594
- Condition: Failed
- Location: Lt Engine
- Part time: 29,887 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 14000 FT LEFT ENGINE EXPERIENCED A COMPRESSOR STALL.  ENGINE SELF RECOVERED AND CLIMB CONTINUED TO FL260.  EGT REDLINED, THROTTLE RETARDED TO IDLE.  ENGINE WAS REMOVED FOR METAL IN THE TAILPIPE, IT HAD A NORMAL ECM TREND PLOT.  AT ENGINE TEARDOWN, A STAGE 2 TURBINE BLADE FAILURE WAS FOUND TO BE THE CAUSE.
